# SDR NOCA23206

- Difficulty date: December 21, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Anti Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHRONIC FAULT OF ANTISKID EICAS MESSAGE ALONG WITH NORMAL & ALTN ANTI SKID STATUS MESSAGE AND ANTI-SKID ANNUNCIATOR.  TROUBLESHOOT PER WDM 32-42-11 SHEET 2, FAULT FOUND BETWEEN CP D5022P OFF SHORTED.  REMOVED WIRING W674-204R-20 W674-204B-20 AND SHIELD WIRE AT J1 CP 5024J PIN 11 PIN 12 AND PIN 15J3 CP D5022J PIN 1, 2, 3 J1 AND J3 HARDWARE ATTACHED TO ORIGINAL POSITION REPLACED WIRE HARNESS D5022J TO D5042P PER WDM 32-42-11.  MEGGED WIRING, ALL CHECKS GOOD.  OPS CHECKED ANTISKID PER 32-42-00, ALL CHECKED OK.
